Biblio

Export 65 results:
Filters: Author is Putinar, M.  [Clear All Filters]
2013
2012
M. Putinar and C. Scheiderer, “Hermitian Algebra on the Ellipse”, Illinois Journal of Mathematics, vol. 56, p. 213–220, 2012.
R. G. Douglas, M. Putinar, and K. Wang, “Reducing Subspaces For Analytic Multipliers of the Bergman Space”, Journal of Functional Analysis, vol. 263, p. 1744–1765, 2012.
J. P. D'Angelo and M. Putinar, “Hermitian Complexity of Real Polynomial Ideals”, International Journal of Mathematics, vol. 23, p. –, 2012.
S. Biswas, G. Misra, and M. Putinar, “Unitary Invariants For Hilbert Modules of Finite Rank”, Journal Fur Die Reine Und Angewandte Mathematik, vol. 662, p. 165–204, 2012.
M. Budisic and M. Putinar, “Conditioning Moments of Singular Measures For Entropy Optimization. I”, Indagationes Mathematicae-new Series, vol. 23, p. 848–883, 2012.
2011
S. I. Niculescu and M. Putinar, “A Toric Positivstellensatz With Applications To Delay Systems”, Comptes Rendus Mathematique, vol. 349, p. 327–329, 2011.
2010
M. Putinar and C. Scheiderer, “Sums of Hermitian Squares on Pseudoconvex Boundaries”, Mathematical Research Letters, vol. 17, p. 1047–1053, 2010.
D. Khavinson, M. Mineev-Weinstein, M. Putinar, and R. Teodorescu, “Lemniscates Do Not Survive Laplacian Growth”, Mathematical Research Letters, vol. 17, p. 335–341, 2010.
F. Jafari and M. Putinar, “Extremal Positive Pluriharmonic Functions on Euclidean Balls”, Pure and Applied Mathematics Quarterly, vol. 6, p. 1013–1025, 2010.
J. B. Lasserre and M. Putinar, “Positivity and Optimization For Semi-algebraic Functions”, Siam Journal on Optimization, vol. 20, p. 3364–3383, 2010.
2009
V. A. Prokhorov and M. Putinar, “Compact Hankel Forms on Planar Domains”, Complex Analysis and Operator theory, vol. 3, p. 471–499, 2009.
J. W. Helton, S. McCullough, M. Putinar, and V. Vinnikov, “Convex Matrix Inequalities Versus Linear Matrix Inequalities”, IEEE Transactions on Automatic Control, vol. 54, p. 952–964, 2009.
D. Khavinson, M. Mineev-Weinstein, and M. Putinar, “Planar Elliptic Growth”, Complex Analysis and Operator theory, vol. 3, p. 425–451, 2009.
S. Kuhlmann and M. Putinar, “Positive Polynomials on Projective Limits of Real Algebraic Varieties”, Bulletin Des Sciences Mathematiques, vol. 133, p. 92–111, 2009.
M. Putinar, “A Striktpositivstellensatz For Measurable Functions”, Comptes Rendus Mathematique, vol. 347, p. 381–384, 2009.
2008
S. R. Garcia and M. Putinar, “Interpolation and Complex Symmetry”, Tohoku Mathematical Journal, vol. 60, p. 423–440, 2008.
B. Gustafsson, M. Putinar, E. B. Saff, and N. Stylianopoulos, “Bergman Orthogonal Polynomials on An Archipelago”, Comptes Rendus Mathematique, vol. 346, p. 499–502, 2008.
M. Mineev-Weinstein, M. Putinar, and R. Teodorescu, “Random Matrices In 2d, Laplacian Growth and Operator theory”, Journal of Physics A-mathematical and theoretical, vol. 41, p. –, 2008.
M. Putinar and K. Schmudgen, “Multivariate Determinateness”, Indiana University Mathematics Journal, vol. 57, p. 2931–2968, 2008.
J. Danciger, S. R. Garcia, and M. Putinar, “Variational Principles For Symmetric Bilinear Forms”, Mathematische Nachrichten, vol. 281, p. 786–802, 2008.
2007
B. Gustafsson and M. Putinar, “Selected Topics on Quadrature Domains”, Physica D-nonlinear Phenomena, vol. 235, p. 90–100, 2007.
J. W. Helton, S. McCullough, and M. Putinar, “Strong Majorization In A Free *-algebra”, Mathematische Zeitschrift, vol. 255, p. 579–596, 2007.
S. Kuhlmann and M. Putinar, “Positive Polynomials on Fibre Products”, Comptes Rendus Mathematique, vol. 344, p. 681–684, 2007.
D. Khavinson, M. Putinar, and H. S. Shapiro, “Poincare's Variational Problem In Potential theory”, Archive For Rational Mechanics and Analysis, vol. 185, p. 143–184, 2007.
M. Putinar and N. S. Stylianopoulos, “Finite-term Relations For Planar Orthogonal Polynomials”, Complex Analysis and Operator theory, vol. 1, p. 447–456, 2007.
B. Gustafsson and M. Putinar, “Analytic Continuation of the Exponential Transform From Convex Cavities”, Journal of Mathematical Analysis and Applications, vol. 328, p. 995–1006, 2007.
S. R. Garcia and M. Putinar, “Complex Symmetric Operators and Applications II”, Transactions of the American Mathematical Society, vol. 359, p. 3913–3931, 2007.
2006
M. Putinar, “On Hermitian Polynomial Optimization”, Archiv Der Mathematik, vol. 87, p. 41–51, 2006.
E. Prodan, S. R. Garcia, and M. Putinar, “Norm Estimates of Complex Symmetric Operators Applied To Quantum Systems”, Journal of Physics A-mathematical and General, vol. 39, p. 389–400, 2006.
C. Banica and M. Putinar, “On the Classification of Complex Vector Bundles of Stable Rank”, Proceedings of the Indian Academy of Sciences-mathematical Sciences, vol. 116, p. 271–291, 2006.
S. R. Garcia and M. Putinar, “Complex Symmetric Operators and Applications”, Transactions of the American Mathematical Society, vol. 358, p. 1285–1315, 2006.
M. Putinar and C. Scheiderer, “Multivariate Moment Problems: Geometry and Indeterminateness”, Annali Della Scuola Normale Superiore Di Pisa-classe Di Scienze, vol. 5, p. 137–157, 2006.
L. Baratchart, et al., “Open Problems In Constructive Function theory”, Electronic Transactions on Numerical Analysis, vol. 25, p. 511–525, 2006.
G. Putinar and M. Putinar, “Remarks on Restriction Eigenfunctions In C-n”, Electronic Transactions on Numerical Analysis, vol. 25, p. 393–408, 2006.
2005
J. W. Helton, S. A. McCullough, and M. Putinar, “Non-negative Hereditary Polynomials In A Free *-algebra”, Mathematische Zeitschrift, vol. 250, p. 515–522, 2005.
S. McCullough and M. Putinar, “Noncommutative Sums of Squares”, Pacific Journal of Mathematics, vol. 218, p. 167–171, 2005.
M. Putinar and S. Sandberg, “A Skew Normal Dilation on the Numerical Range of An Operator”, Mathematische Annalen, vol. 331, p. 345–357, 2005.
J. E. McCarthy and M. Putinar, “Positivity Aspects of the Fantappie Transform”, Journal D Analyse Mathematique, vol. 97, p. 57–82, 2005.
2004
J. W. Helton, S. A. McCullough, and M. Putinar, “A Non-commutative Positivstellensatz on Isometries”, Journal Fur Die Reine Und Angewandte Mathematik, vol. 568, p. 71–80, 2004.
2003
D. Alpay, M. Putinar, and V. Vinnikov, “A Hilbert Space Approach To Bounded Analytic Extension In the Ball”, Communications on Pure and Applied Analysis, vol. 2, p. 139–145, 2003.
B. Gustafsson and M. Putinar, “The Exponential Transform: A Renormalized Riesz Potential At Critical Exponent”, Indiana University Mathematics Journal, vol. 52, p. 527–568, 2003.
M. Putinar and F. H. Vasilescu, “A Uniqueness Criterion In the Multivariate Moment Problem”, Mathematica Scandinavica, vol. 92, p. 295–300, 2003.
2002
M. Putinar, “On A Diagonal Pade Approximation In Two Complex Variables”, Numerische Mathematik, vol. 93, p. 131–152, 2002.